MAUDE Adverse Event Report: RESPIRONICS INC TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS INC TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1032800
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator failed a step during testing.The device was not in patient use.The device has yet to be returned to the manufacturer for evaluation.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported receiving information alleging a ventilator failed a step during testing.The device was returned to the manufacturer's service center for evaluation, and the customer's complaint was unable to be duplicated.The device was found to operate and alarm as designed.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS INC
1001 murry ridge lane
murrysville PA 15668
MDR Report Key11778408
Report Number2518422-2021-01333
Device Sequence Number14426765
Product Code CBK
UDI-Device Identifier00606959026452
UDI-Public00606959026452
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1032800
Device Catalogue Number1032800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2021
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer05/27/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1